Pacific Journal of Mathematics

Minimal polynomials for circular numbers.

S. Gurak

Article information

Source
Pacific J. Math., Volume 112, Number 2 (1984), 313-331.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102709608

Mathematical Reviews number (MathSciNet)
MR743988

Zentralblatt MATH identifier
0532.12004

Subjects
Primary: 11T21
Secondary: 11L03: Trigonometric and exponential sums, general

Citation

Gurak, S. Minimal polynomials for circular numbers. Pacific J. Math. 112 (1984), no. 2, 313--331. https://projecteuclid.org/euclid.pjm/1102709608


Export citation

References

  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, Academic Press, 1966.
  • [2] L. E. Dickson, Elementary Theory of Equations, Wiley, New York.
  • [3] S. Gurak, Minimal polynomials for Gauss circulants and cyclotomic units, (to appear).
  • [4] H. Hasse, Vorlesungen uber Zahlentheorie , Springer Verlag, Berlin 1950.
  • [5] D. H. and E. Lehmer, Cyclotomy with short periods, (to appear).
  • [6] H. Leopoldt, Zur Geschlectertheorie in abelschen Zahlkorpern, Math. Nachr., 9 (1953), 351-362.
  • [7] W. J. Le Veque, Topics in Number Theory v. 1, Addison-Wesley, Reading, Mass., 1965.
  • [8] J. Riordan, Combinatorial Identities, Wiley, New York, 1968.
  • [9] M. Ward, Arithmetical properties of sequences in rings, Ann. of Math., 39 (1938), 210-219.
  • [10] A. Weil, Number of solutions of equations in finite fields, Bull. Amer. Math. Soc, 55 (1949), 497-508.